# SDR JGVR20190919004

- Difficulty date: September 19, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 680180
- Aircraft time: 11,188 hours, 7,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CHAFE HOLE IN THE INNER DOUBLER OF THE E-EXIT SURROUND NEAR FS 409.26 BY BLENDING, PERFORMING NDT, FABRICATING AND INSTALLING REPAIR DOUBLER IN ACCORDANCE WITH ENGINEERING REPAIR ORDER.
